# SDR WX0A2016022373093

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 32,799 hours, 19,090 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECELERATION PASSING 70 - 60 KNOTS, WHEN TRANSITIONING TO PEDAL BRAKES, BOTH BRAKES GET VERY GRABBY.  HAD TO TAP THE BRAKES A FEW TIMES TO LOOSEN THEM UP.  WILL NOT BE ABLE TO DUPLICATE DURING SLOW TAXI CHECKS.  REF LOG PAGE 635331 IAW MOC REQUEST PERFORMED BRAKE BLEEDING IAW AMM 32-42-00-870-001-A.  PERFORMED SYS BITE TESTS IAW AMM 32-46-00.  ALL TESTED GOOD AT THIS TIME, NO CURRENT OR PAST LEG FAULTS NOTED IN EITHER BSCU 1 OR BSCU 2.  PERFORMED GENERAL INSPECTION IAW AMM 32-40-00-200-001-A.  NO DEFECTS NOTED AT THIS TIME.
